# SDR NSVA2011266

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 36,380 hours, 45,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 710 BUCKLED.  COMPLETED REPAIR IAW 340SDS023358 AND TD 340-53-11-65.
